# SDR CA091210008

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 23,442 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243314
- Condition: Failed
- Location: Mlg
- Part time: 1,320 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF, GEAR WAS SELECTED UP AND 3 GREEN LIGHTS REMAINED, THERE WAS NO APPARENT MOVEMENT OF GEAR. GEAR WAS THEN CYCLED SEVERAL TIMES, AND LANDING GEAR CB PULLED AND RESET. NO IN TRANSIT LIGHTS WERE ILLUMINATED AT ANY POINT AND HYD PRESSURE WAS NORMAL.  LANDING GEAR CONTROL WAS THEN TRANSFERRED TO THE RT SIDE AND THE GEAR STILL REMAINED DOWN UPON SELECTION UP. CREW CYCLED A FEW MORE TIMES WITH NOTHING BUT 3 GEAR DOWN AND LOCKED INDICATING. THEY CONTACTED CTR AND REQUESTED A RETURN TO DEPARTURE AND LANDED UNEVENTFULLY.  MX CONFIRMED THAT THE LT MLG AIR/GROUND SAFETY SQUAT SWITCH WAS FAILED AND CAUSED THE ELECTRICAL CIRCUIT FOR THE LANDING GEAR CONTROL SYS TO REMAIN DEENERGIZED.  THE SQUAT SWITCH WAS REPLACED AND THE GEAR SWUNG IAW THE MFG INSTRUCTIONS. NO FURTHER RECURRENCE HAS BEEN REPORTED.  IAW AWM 521 THIS SDR SHOULD NOT BE SUBMITTED AS THIS COMPANY HAS SUBMITTED PREVIOUS SDR`S ON THESE SWITCHES. THE COMPANY FEELS THIS IS A SAFETY CONCERN AS THE FAILURE OF THESE SWITCHES AFFECTS FUNCTION AND CONTROL OF LANDING GEAR CONTROL CIRCUITS.
